Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Why am I having chest pains when I have coffee-type beverages?

Why am I having chest pains when I have coffee-type beverages? What I mean by coffee-type beverages is basically anything that can be bought at Starbucks, or in my case, The Coffee Beanery (I hate Starbucks). And the chest pains whenever I have a coffee-type beverage have only begun reciently. For the record, I weigh 310 pounds, am 6 1 , and am 21 years old. And I am asking this in the Heart Diseases section because of the fact that it could obviously be something with my heart.
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Coffee along with alcohol and certain foods can aggravate the lining of the stomach and oesophagus. This will quite possibly show up as pain beneath the breastbone (sternum) and as far up as the gullet (throat), and/or acid reflux, (being overweight does increase your risk factors) however, it is always wise to get yourself checked by your doctor to eliminate the possibility of early onset heart disease. Cut the coffee out and try to eat healthy and see how you get on.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor